# SDR DALA2016071805382

- Difficulty date: July 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 57,120 hours, 44,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 20DE INOPERATIVE.   REPLACED THE WIRE HARNESS AND PIG TAIL AT SEAT 20DE IAW AMM 33-50. OPS CHECKED GOOD.
